American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information
View Article: PDF

[32] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004) 297-315. MR 2034123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] W. Bley. Computation of Stark-Tamagawa units. Math. Comp. 72 (2003) 1963-1974. MR 1986815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Stéphane Louboutin. Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields. Trans. Amer. Math. Soc. 355 (2003) 3079-3098. MR 1974676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak. Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$. J. Amer. Math. Soc. 16 (2003) 139-183. MR 1937203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Hyun Kwang Kim and Jung Soo Kim. Evaluation of zeta function of the simplest cubic field at negative odd integers. Math. Comp. 71 (2002) 1243-1262. MR 1898754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Sami Omar. Localization of the first zero of the Dedekind zeta function. Math. Comp. 70 (2001) 1607-1616. MR 1836922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Stephen Gelbart and Freydoon Shahidi. Boundedness of automorphic $L$--functions in vertical strips. J. Amer. Math. Soc. 14 (2001) 79-107. MR 1800349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jeff Hooper, Victor Snaith and Minh van Tran. The second Chinburg conjecture for quaternion fields. Memoirs of the AMS 148 (2000) MR 1787250.
Book volume table of contents

[43] Stéphane Louboutin. Computation of relative class numbers of CM-fields by using Hecke $L$-functions. Math. Comp. 69 (2000) 371-393. MR 1648395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Henri Cohen and Xavier-François Roblot. Computing the Hilbert class field of real quadratic fields. Math. Comp. 69 (2000) 1229-1244. MR 1651747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Emmanuel Tollis. Zeros of Dedekind zeta functions in the critical strip . Math. Comp. 66 (1997) 1295-1321. MR 1423079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Jürgen Ritter and Alfred Weiss. Cohomology of units and $L$-values at zero. J. Amer. Math. Soc. 10 (1997) 513-552. MR 1423032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Jin Nakagawa. Orders of a quartic field. Memoirs of the AMS 122 (1996) MR 1342021.
Book volume table of contents

[53] R. A. Mollin and H. C. Williams. Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc.\ Amer.\ Math.\ Soc. {\bf 102} (1988), no.\ 4, 794--796; MR0934844 (89d:11090)] . Proc. Amer. Math. Soc. 123 (1995) MR 975651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Mao Hua Le. A lower bound for the class numbers of abelian algebraic number fields with odd degree . Proc. Amer. Math. Soc. 123 (1995) 1347-1350. MR 1249886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] M. Ram Murty. Selberg's conjectures and Artin $L$-functions . Bull. Amer. Math. Soc. 31 (1994) 1-14. MR 1242382.
Abstract, references, and article information
View Article: PDF

[56] Stéphane Louboutin. Lower bounds for relative class numbers of CM-fields . Proc. Amer. Math. Soc. 120 (1994) 425-434. MR 1169041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Bart de Smit and Robert Perlis. Zeta functions do not determine class numbers . Bull. Amer. Math. Soc. 31 (1994) 213-215. MR 1260520.
Abstract, references, and article information
View Article: PDF

[58] Sandra L. Rhoades. A generalization of the Aramata-Brauer theorem . Proc. Amer. Math. Soc. 119 (1993) 357-364. MR 1166360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions . Math. Comp. 58 (1992) 815--830, S37--S53. MR 1122068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Don Zagier. Special values and functional equations of polylogarithms. Math. Surveys Monogr. 37 (1991) 377-400.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 72 found      Go to page: 1 2 3